Top answers from doctors based on your search:
Disclaimer

legs shaking at night

A 64-year-old female asked:
Dr. Nayana Trivedi
39 years experience Internal Medicine
Post Stroke Muscle : Weakness, I suppose. You need to get Physical Therapy. Please check Electrolytes and Thyroid Function test. Please consult your doctor;to make sure th ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A member asked:
Dr. Robert Kwok
33 years experience Pediatrics
Sounds worrisome: Shaking legs, rapid pulse, and sweating a lot... Sounds worrisome in someone who recently had bypass (coronary bypass?) surgery. Sounds like it's time ... Read More
1
1 thank
Dr. Matthew Hennig
19 years experience Thoracic Surgery
Could be concerning.: The biggest concern is could his bypasses have a problem. He could also have developed a heart arrythmia (atrial fibrillation) that could cause this. ... Read More
2
2 thanks
A 18-year-old female asked:
Dr. Parthiban Munnainathan
8 years experience Family Medicine
Beta blockers: You may have performance anxiety. There are medications that can help you right before the exam. These include a beta blocker or benzodiazepines. Talk ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Nayla Mumneh
29 years experience Allergy and Immunology
Leg shaking: You should see a doctor immediately, get to the er, let someone take you, you need a detailed examination and perhaps some blood tests.
1
1 thank
A 30-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
May be normal...: May be normal to have many types of movements when falling asleep, during sleep, and when waking up. If a child is otherwise a happy, normal kid, then ... Read More
1
1 thank
A 20-year-old male asked:
Dr. Jan Lei Iwata
26 years experience Ophthalmology
Your history is impt: Anytime hands and legs are shaking inside that is not normal. And if it is bothering you a lot, then it's time to have your doctor examine you, and se ... Read More
1
1 thank
A 51-year-old male asked:
Dr. Ibrahim ElGendy
A Verified Doctor answered
A US doctor answered Learn more
Need to be examined: You need to get checked by a doctor.
A 20-year-old male asked:
Dr. Edgar Mendizabal
55 years experience Internal Medicine
See a neurologist: It can nothing (anxiety) or parkinson's. No way to tell without exam.
1
1 thank
A female asked:
Dr. Sean MacKenzie
26 years experience Physical Medicine and Rehabilitation
Different possibilit: Could be anxiety, effects of withdrawal from a drug or medication, even caffeine. Rarely could be a neurologic problem like seizures.
2
2 thanks
A 22-year-old female asked:
Dr. Albert Pizzo
60 years experience Family Medicine
Shaking hands/legs: Yes, most medications have side effects, and your shaking could be a side effect of your medicines or other drugs.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month